Kolmogorov Equations for Stochastic PDEs

  • Giuseppe Da Prato

Part of the Advanced Courses in Mathematics CRM Barcelona book series (ACMBIRK)

Table of contents

  1. Front Matter
    Pages i-ix
  2. Giuseppe Da Prato
    Pages 1-14
  3. Giuseppe Da Prato
    Pages 15-57
  4. Giuseppe Da Prato
    Pages 99-130
  5. Giuseppe Da Prato
    Pages 131-153
  6. Giuseppe Da Prato
    Pages 155-172
  7. Back Matter
    Pages 173-182

About this book

Keywords

Burger's equation Gaussian measure Kolmogorov equations Navier-Stokes Reaction-diffusion equations Sobolev space Stochastic PDE partial differential equation

Authors and affiliations

  • Giuseppe Da Prato
    • 1
  1. 1.Dipartimento di MatematicaScuola Normale SuperiorePisaItaly

Bibliographic information

  • DOI https://doi.org/10.1007/978-3-0348-7909-5
  • Copyright Information Birkhäuser Verlag 2004
  • Publisher Name Birkhäuser, Basel
  • eBook Packages Springer Book Archive
  • Print ISBN 978-3-7643-7216-3
  • Online ISBN 978-3-0348-7909-5
  • About this book